Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Integral distances


Authors: Norman H. Anning and Paul Erdös
Journal: Bull. Amer. Math. Soc. 51 (1945), 598-600
This work is cited by: Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 996--996
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 10 (1949), 901--905
MathSciNet review: 0013511
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08407-9